# SDR ERAA097514

- Difficulty date: August 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 14,752 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Oil Cooler
- Part number: 209062501005
- Part serial: 81J261
- Condition: Damaged
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER CORE LEAKING EXCESSIVE OIL.  UNIT EXHIBITED EXCESSIVE CORE DAMAGE, DIRTY CORE, DAMAGED FINE, EXCESSIVE CARBON AND DIRT AND WORN SEALS.  A MATRIX CORE WAS INSTALLED, CLEANED, FLUSHED, OVERHAULED, WORN SEALS REPLACED, TESTED AND INSPECTED IAW DAR-8500.
